Home > Research > Publications & Outputs > Discontinuous homomorphisms from topological al...
View graph of relations

Discontinuous homomorphisms from topological algebras

Research output: Contribution to journalJournal article

Published

Standard

Discontinuous homomorphisms from topological algebras. / Dales, H.G.

In: American Journal of Mathematics, Vol. 101, 1979, p. 635-646.

Research output: Contribution to journalJournal article

Harvard

Dales, HG 1979, 'Discontinuous homomorphisms from topological algebras', American Journal of Mathematics, vol. 101, pp. 635-646.

APA

Dales, H. G. (1979). Discontinuous homomorphisms from topological algebras. American Journal of Mathematics, 101, 635-646.

Vancouver

Dales HG. Discontinuous homomorphisms from topological algebras. American Journal of Mathematics. 1979;101:635-646.

Author

Dales, H.G. / Discontinuous homomorphisms from topological algebras. In: American Journal of Mathematics. 1979 ; Vol. 101. pp. 635-646.

Bibtex

@article{8ec0aed72bf64a1ca712099bc0e98acc,
title = "Discontinuous homomorphisms from topological algebras",
author = "H.G. Dales",
year = "1979",
language = "English",
volume = "101",
pages = "635--646",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",

}

RIS

TY - JOUR

T1 - Discontinuous homomorphisms from topological algebras

AU - Dales, H.G.

PY - 1979

Y1 - 1979

M3 - Journal article

VL - 101

SP - 635

EP - 646

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

ER -